# SDR 02FDEA00364

- Difficulty date: May 25, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727-200
- Aircraft serial: 21671
- Aircraft time: 44,436 hours, 25,856 cycles
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AFTER 30 MINUTES IN FLIGHT OIL TEMP CLIMBED TO YELLOW BAND DURING RED TAB PROCEDURES WITH ENGINE AT IDLE TEMP CLIMBED ABOVE RED BAND.  SHUT DOWN NR 3 ENGINE IN ACCORDANCE WITH RED TABS.  REMOVED AND REPLACED OIL TEMP BULB PER M/M 727-200 79-34-021-4, LEAK AND OPS CHECK NORM.  AT IDLE ENG NEEDS TO BE RUN AT HIGH POWER.  REMOVED AND REPLACED MAIN OIL SCREEN FOR WINDMILL PER M/M 79-00-000-3-1, LEAK CHECK O/K SCREEN FOUND CLEAN.  REMOVED NR 3 ENGINE IN REFERENCE TO 727-200 ENGINE CHANGE NR 3 W/C 70T0001-03.  OPS AND LEAK CHECK GOOD, OK FOR SERVICE.
